# SDR UPS05844443

- Difficulty date: March 30, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 27,016 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 57552713
- Condition: Damaged
- Location: Sta 262-269 L32r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 REMOVE C-1 DOOR JAMB LWR CORNER THAT DOES NOT COMPLY WITH SRM 53-2-0, FIG 22 AND REPAIR PER SRM.  REPLACED C-1 DOOR JAMB, LOWER FORWARD CORNER IAW DC8 5330-22155, SAA SK 810-265, 8100-9.
